HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[Acute coronary syndrome, a rare complication of human immunoglobulin therapy].

Abstract
Human immunoglobulin is being increasingly used in the treatment of autoimmune diseases. Despite being rare, thromboembolic complications like acute coronary syndrome (ACS) are possible and not reported in our country's literature. The authors present a case report of a 39 years old patient who developed an ACS after treatment of immune thrombocytopenic purpura with human immunoglobulin. A brief review of risk factors and mechanisms of this complication is performed.
AuthorsRui Providência, Jorge Fortuna, Alexandra Alves Pereira, Paula Mota, A M Leitão-Marques
JournalActa reumatológica portuguesa (Acta Reumatol Port) 2010 Jan-Mar Vol. 35 Issue 1 Pg. 90-4 ISSN: 0303-464X [Print] Portugal
Vernacular TitleSíndrome coronário agudo, uma complicação rara da terapêutica com imunoglobulina humana.
PMID20505634 (Publication Type: Case Reports, English Abstract, Journal Article)
Chemical References
  • Immunoglobulins
Topics
  • Acute Coronary Syndrome (chemically induced)
  • Adult
  • Humans
  • Immunoglobulins (adverse effects)
  • Male

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: